Items where Author is "Matolcsi, Máté"
Group by: Item Type | No Grouping Number of items: 56. ArticleKiss, Gergely and Matolcsi, Dávid and Matolcsi, Máté and Somlai, Gábor (2024) Tiling and Weak Tiling in (Zp)d. SAMPLING THEORY, SIGNAL PROCESSING, AND DATA ANALYSIS, 22 (1). No.-1. ISSN 2730-5716 (print); 2730-5724 (online) Kolountzakis, Mihail N. and Lev, Nir and Matolcsi, Máté (2023) Spectral sets and weak tiling. SAMPLING THEORY, SIGNAL PROCESSING, AND DATA ANALYSIS, 21 (2). ISSN 2730-5716 (print); 2730-5724 (online) Ambrus, Gergely and Csiszárik, Adrián and Matolcsi, Máté and Varga, Dániel and Zsámboki, Pál (2023) The density of planar sets avoiding unit distances. MATHEMATICAL PROGRAMMING. ISSN 0025-5610 (In Press) Lev, Nir and Matolcsi, Máté (2022) The Fuglede conjecture for convex domains is true in all dimensions. ACTA MATHEMATICA, 228 (2). pp. 385-420. ISSN 0001-5962 Matolcsi, Máté and Weiner, Mihály (2021) A Rigidity Property of Complete Systems of Mutually Unbiased Bases. OPEN SYSTEMS & INFORMATION DYNAMICS, 28 (3). ISSN 1230-1612 Ambrus, Gergely and Matolcsi, Máté (2020) Density Estimates of 1-Avoiding Sets via Higher Order Correlations. DISCRETE AND COMPUTATIONAL GEOMETRY. pp. 1-12. ISSN 0179-5376 (print); 1432-0444 (online) Böröczky, Károly (Ifj.) and Matolcsi, Máté and Ruzsa, Z. Imre and Santos, Francisco and Serra, Oriol (2020) Triangulations and a Discrete Brunn–Minkowski Inequality in the Plane. DISCRETE AND COMPUTATIONAL GEOMETRY, 64 (2). pp. 396-426. ISSN 0179-5376 Ambrus, Gergely and Matolcsi, Máté (2018) ON THE DENSITY OF PLANAR SETS WITHOUT UNIT DISTANCES. Discrete and Computational Geometry. (Submitted) Matolcsi, Máté and Weiner, Mihály (2018) Character tables and the problem of existence of finite projective planes. JOURNAL OF COMBINATORIAL DESIGNS, &. ISSN 1063-8539 (In Press) Matolcsi, Máté and Weiner, Mihály (2018) Finite projective planes and the Delsarte LP-bound. ANALYSIS MATHEMATICA. pp. 1-11. ISSN 0133-3852 Kolountzakis, Mihail N. and Matolcsi, Máté and Weiner, Mihály (2018) An application of positive definite functions to the problem of MUBs. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. pp. 1-10. ISSN 0002-9939 Keleti, Tamás and Matolcsi, Máté and de Oliveira Filho, F. M. and Ruzsa, Z. Imre (2016) Better Bounds for Planar Sets Avoiding Unit Distances. DISCRETE AND COMPUTATIONAL GEOMETRY, 55 (3). pp. 642-661. ISSN 0179-5376 Matolcsi, Máté and Weiner, Mihály (2015) An Improvement on the Delsarte-Type LP-Bound with Application to MUBs. Open Systems and Information Dynamics, 22 (1). p. 1550001. ISSN 1230-1612 Jaming, Philippe and Matolcsi, Máté (2015) On the existence of flat orthogonal matrices. Acta Mathematica Hungarica, 147 (1). pp. 179-188. ISSN 0236-5294 (print), 1588-2632 (online) Matolcsi, Máté and Ruzsa, Z. Imre (2014) Difference Sets and Positive Exponential Sums I. General Properties. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 20. pp. 17-41. ISSN 1069-5869 Matolcsi, Máté and Weiner, Mihály (2014) An improvement on the Delsarte-type LP-bound with application to MUBs. -. (Submitted) Matolcsi, Máté and Ruzsa, Z. Imre (2013) Sets with no solutions to x + y = 3z. EUROPEAN JOURNAL OF COMBINATORICS, 34 (8). pp. 1411-1414. ISSN 0195-6698 Bachoc, C. and Matolcsi, Máté and Ruzsa, Z. Imre (2013) Squares and difference sets in finite fields. INTEGERS, 13. pp. 1-6. ISSN 1553-1732 Matolcsi, Máté and Ruzsa, Z. Imre and Weiner, Mihály (2013) Systems of mutually unbiased Hadamard matrices containing real and complex matrices. AUSTRALASIAN JOURNAL OF COMBINATORICS, 55. pp. 35-47. ISSN 1034-4942 Malikiosis, R.D. and Matolcsi, Máté and Ruzsa, Z. Imre (2013) A note on the pyjama problem. EUROPEAN JOURNAL OF COMBINATORICS, 34 (7). pp. 1071-1077. ISSN 0195-6698 Matolcsi, Máté (2012) A fourier analytic approach to the problem of mutually unbiased bases. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 49 (4). pp. 482-491. ISSN 0081-6906 Matolcsi, Máté and Vinuesa, Carlos (2010) Improved bounds on the supremum of autoconvolutions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 372 (2). pp. 439-447. ISSN 0022-247X Kolountzakis, M. N. and Matolcsi, Máté (2010) Teselaciones por traslación. LA GACETA DE LA REAL SOCIEDAD MATEMÁTICA ESPAÑOLA, 13 (4). pp. 725-746. ISSN 1138-8927 Jaming, Philippe and Matolcsi, Máté and Móra, Péter (2010) The problem of mutually unbiased bases in dimension 6. CRYPTOGRAPHY AND COMMUNICATIONS, 2 (2). pp. 211-220. ISSN 1936-2447 Gyarmati, Katalin and Matolcsi, Máté and Ruzsa, Z. Imre (2010) A superadditivity and submultiplicativity property for cardinalities of sumsets. COMBINATORICA, 30 (2). pp. 163-174. ISSN 0209-9683 Kolountzakis, M. N. and Matolcsi, Máté (2009) Algorithms for translational tiling. JOURNAL OF MATHEMATICS AND MUSIC, 3 (2). pp. 85-97. ISSN 1745-9737 Révész, Szilárd and Jaming, Philippe and Matolcsi, Máté (2009) On the extremal rays of the cone of positive, positive definite functions. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 15 (4). pp. 561-582. ISSN 1069-5869 Jaming, Philippe and Matolcsi, Máté and Móra, Péter and Szöllősi, Ferenc and Weiner, Mihály (2009) A generalized Pauli problem and an infinite family of MUB-triplets in dimension 6. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 42 (24). Paper-245305. ISSN 1751-8113 Matolcsi, T. and Matolcsi, Máté (2008) Coordinate time and proper time in the GPS. EUROPEAN JOURNAL OF PHYSICS, 29 (6). pp. 1147-1151. ISSN 0143-0807 Matolcsi, Máté and Szöllősi, Ferenc (2008) Towards a classification of 6 × 6 complex hadamard matrices. OPEN SYSTEMS & INFORMATION DYNAMICS, 15 (2). pp. 93-108. ISSN 1230-1612 Czaja, W. and Jaming, P. and Matolcsi, Máté (2008) An efficient algorithm for positive realizations. SYSTEMS & CONTROL LETTERS, 57 (5). pp. 436-441. ISSN 0167-6911 Matolcsi, Máté and Réffy, Júlia and Szöllősi, Frerenc (2007) Constructions of complex hadamard matrices via tiling abelian groups. OPEN SYSTEMS & INFORMATION DYNAMICS, 14 (3). pp. 247-263. ISSN 1230-1612 Nagy, Béla and Matolcsi, Máté and Szilvási, Márta (2007) Order bound for the realization of a combination of positive filters. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 52 (4). pp. 724-729. ISSN 0018-9286 Kolountzakis, M. N. and Matolcsi, Máté (2006) Complex Hadamard matrices and the spectral set conjecture. COLLECTANEA MATHEMATICA, Supl.. pp. 281-291. ISSN 0010-0757 Farkas, Bálint and Matolcsi, Máté and Móra, P. (2006) On Fuglede’s conjecture and the existence of universal spectra. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 12 (5). pp. 483-494. ISSN 1069-5869 Matolcsi, Máté and Munoz, G. A. (2006) On the real linear polarization constant problem. MATHEMATICAL INEQUALITIES & APPLICATIONS, 9 (3). pp. 485-494. ISSN 1331-4343 Nagy, B. and Matolcsi, Máté and Nagyné, Szilvási Márta (2006) Positive decomposition of transfer functions with multiple poles. LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES, 341. pp. 335-342. ISSN 0170-8643 Kolountzakis, M. N. and Matolcsi, Máté (2006) Tiles with no spectra. FORUM MATHEMATICUM, 18 (3). pp. 519-528. ISSN 0933-7741 Matolcsi, Máté (2005) Fuglede`s conjecture fails in dimension 4. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 133 (10). pp. 3021-3026. ISSN 0002-9939 Halmschlager, Andrea and Matolcsi, Máté (2005) Minimal positive realizations for a class of transfer functions. IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS II-ANALOG AND DIGITAL SIGNAL PROCESSING, 52 (4). pp. 177-180. ISSN 1057-7130 Nagy, B. and Matolcsi, Máté (2005) Minimal positive realizations of transfer functions with nonnegative multiple poles. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 50 (9). pp. 1447-1450. ISSN 0018-9286 Matolcsi, Tamás and Matolcsi, Máté (2005) Thomas rotation and Thomas precession. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 44 (1). pp. 63-77. ISSN 0020-7748 Matolcsi, Máté (2005) A geometric estimate on the norm of product of functionals. LINEAR ALGEBRA AND ITS APPLICATIONS, 405. pp. 304-310. ISSN 0024-3795 Matolcsi, Máté (2005) The linear polarization constant of R^n. ACTA MATHEMATICA HUNGARICA, 108 (1-2). pp. 129-136. ISSN 0236-5294 Matolcsi, Máté (2004) On quasi-contractivity of C 0-semigroups on Banach spaces. ARCHIV DER MATHEMATIK, 83 (4). pp. 360-363. ISSN 0003-889X Nagy, Béla and Matolcsi, Máté (2003) Algorithm for positive realization of transfer functions. IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I - FUNDAMENTAL THEORY AND APPLICATIONS, 50 (5). pp. 699-702. ISSN 1057-7122 Matolcsi, Máté (2003) On the relation of closed forms and Trotter's product formula. JOURNAL OF FUNCTIONAL ANALYSIS, 205 (2). pp. 401-413. ISSN 0022-1236 Farkas, Bálint and Matolcsi, Máté (2003) Positive forms on Banach spaces. ACTA MATHEMATICA HUNGARICA, 99 (1-2). pp. 43-55. ISSN 0236-5294 Matolcsi, Máté and Shvidkoy, Roman (2003) Trotter's product formula for projections. ARCHIV DER MATHEMATIK, 81 (3). pp. 309-317. ISSN 0003-889X Nagy, Béla and Matolcsi, Máté (2003) A lowerbound on the dimension of positive realizations. IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I - FUNDAMENTAL THEORY AND APPLICATIONS, 50 (6). pp. 782-784. ISSN 1057-7122 Farkas, Bálint and Matolcsi, Máté (2001) COMMUTATION PROPERTIES OF THE FORM SUM OF POSITIVE, SYMMETRIC OPERATORS. Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, 67 (3-4). pp. 777-790. ISSN 0001-6969 Book SectionMatolcsi, Máté (2015) A Walsh–Fourier approach to the Circulant Hadamard conjecture. In: Algebraic Design Theory and Hadamard Matrices. Springer Proceedings in Mathematics & Statistics (133). Springer, Switzerland, pp. 201-208. ISBN 978-3-319-17728-1 MonographMatolcsi, Máté (2009) Elmélet és alkalmazás a matematikai analízisben = Theory and applications in mathematical analysis. Project Report. OTKA. Révész, Szilárd and Böröczky, Károly and Matolcsi, Máté (2009) Pozitív definit függvények, extremális problémák és alkalmazásaik = Positive definite functions, extremal problems and applications. Project Report. OTKA. Nagy, Béla and Matolcsi, Máté and Nagyné dr. Szilvási, Márta (2009) Pozitív operátorok és pozitív lineáris rendszerek = Positive operators and positive linear systems. Project Report. OTKA. Heppes, Aladár and Bezdek, Károly and Böröczky, Károly and Csikós, Balázs and Daróczy Kiss, Endre and Kertész, Gábor and Lángi, Zsolt and Matolcsi, Máté and Visy, Balázs (2007) Diszkrét geometria = Discrete Geometry. Project Report. OTKA. |